# SDR WX0A071216

- Difficulty date: June 7, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD-88
- Aircraft serial: 49761
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5R095301157001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RBL 22 SEAT TRACK US CORRODED FROM FS 200 TO FS 256.  REMOVED AND REPAIRED SEAT TRACK IAW MD80 SRM 53-05 AND MD80 SRM 51-10-4.
